• jasmine replied to the topic Any sciatica experts? in the forum Health 3 months, 3 weeks ago

    You have to be really careful when you take Gabapentin. Not only can it cause dizziness it can also caused increased risk of suicidal tendencies although I assume this is long term. you have to be really careful when you come off it and reduce the dosage very carefully for this reason. It also causes viral infections, increased appetite and depression, anxiety and increased palpatations. Best not to take anything unless prescribed.

  • jasmine posted a new activity comment 6 months, 3 weeks ago

    Wonder who they would get to replace him?

  • @strike So sorry about your sister, I hope that all works out OK.

    I agree totally with this post. I have a 63 year old friend who does not know what her husband has put in his will. I find that gobsmacking !

    I’ve also seen women in court, still wearing a black eye, beg us to let the boyfriend who gave them it come home so they can do it again. Those women need help to build their self esteem. They are dependant in a very, very destructive way.